Fokker-Planck equation and path integral representation of the fractional Ornstein-Uhlenbeck process with two indices

Lim, Swee Cheng (2014) Fokker-Planck equation and path integral representation of the fractional Ornstein-Uhlenbeck process with two indices. Journal of Physics A: Mathematical and Theoretical, 47 (49). pp. 1-18. ISSN 1751-8113

[img] Text
Fokker-Planck equation and path integral representation of the fractional Ornstein-Uhlenbeck process with two indices.pdf
Restricted to Repository staff only

Download (196kB)
Official URL: http://iopscience.iop.org/1751-8121/47/49/495203/a...

Abstract

This paper considers the Fokker–Planck equation and path integral formulation of the fractional Ornstein–Uhlenbeck process parametrized by two indices. The effective Fokker–Planck equation of this process is derived from the associated fractional Langevin equation. The path integral representation of the process is constructed, and the basic quantities are evaluated.

Item Type: Article
Subjects: T Technology > TA Engineering (General). Civil engineering (General)
Divisions: Faculty of Engineering (FOE)
Depositing User: Ms Nurul Iqtiani Ahmad
Date Deposited: 06 Jan 2015 23:58
Last Modified: 06 Jan 2015 23:58
URI: http://shdl.mmu.edu.my/id/eprint/5913

Actions (login required)

View Item View Item